Managing fragmented database in distributed database environment / Ainul Azila Che Fauzi ... [et al.]

Che Fauzi, Ainul Azila and Wan Abdul Rahman, Wan Fariza and Fauzi, Auni and Weigelt, Florian (2021) Managing fragmented database in distributed database environment / Ainul Azila Che Fauzi ... [et al.]. Journal of Mathematics and Computing Science, 7 (1). pp. 8-14. ISSN (eISSN) : 0128-0767

Download

[thumbnail of 49083.pdf] Text
49083.pdf

Download (529kB)
Official URL: http://jmcs.com.my/

Abstract

One of the mechanisms for managing data is replication since it improves data access and reliability. However, the amount of various data grows rapidly since technology is widely available at a low-cost. Problem arises when the transactions only work with a part of the database, not as a whole.This paper will discuss about a technique called database fragmentation. Fragmentation in distributed database is very useful in terms of usage, reliability and efficiency. Handling fragmented database replication becomes a challenging issue to administrators since the distributed database is scattered into split replica partitions or fragments. We address how to build a reliable system by using a distributed database fragmentation algorithm. The result shows that managing database replication with fragmentation will help a transaction to work with the specific part of the database rather than the entire database.

Metadata

Item Type: Article
Creators:
Creators
Email
Che Fauzi, Ainul Azila
UNSPECIFIED
Wan Abdul Rahman, Wan Fariza
UNSPECIFIED
Fauzi, Auni
UNSPECIFIED
Weigelt, Florian
UNSPECIFIED
Subjects: H Social Sciences > HA Statistics > Theory and method of social science statistics
H Social Sciences > HA Statistics > Theory and method of social science statistics > Data processing. Including SPSS
Q Science > QA Mathematics > Study and teaching
Divisions: Universiti Teknologi MARA, Kelantan > Machang Campus > Faculty of Computer and Mathematical Sciences
Journal or Publication Title: Journal of Mathematics and Computing Science
UiTM Journal Collections: UiTM Journal > Journal of Mathematics and Computing Science (JMCS)
ISSN: (eISSN) : 0128-0767
Volume: 7
Number: 1
Page Range: pp. 8-14
Official URL: http://jmcs.com.my/
Item ID: 49083
Uncontrolled Keywords: Distributed Systems, Distributed Database, Centralized Database, Database Fragmentation
URI: https://ir.uitm.edu.my/id/eprint/49083

ID Number

49083

Indexing


View in Google Scholar

Edit Item
Edit Item